MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR HERMETIC LUMBAR CATHETER, CLOSED TIP; EXTERNAL CSF DRAINAGE

INTEGRA NEUROSCIENCES PR HERMETIC LUMBAR CATHETER, CLOSED TIP; EXTERNAL CSF DRAINAGE
Catalog Number INS5010
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the yellow connector was not sealed on the hermetic lumbar catheter, closed tip (ins5010), and as a consequence, there was leakage.Additional information has been requested.

Brand Name
HERMETIC LUMBAR CATHETER, CLOSED TIP
Common Device Name
EXTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24984370
Report Number2648988-2026-00012
Device Sequence Number10480238
Product Code JXG
UDI-Device Identifier10381780071082
UDI-Public10381780071082
Combination Product (Y/N)N
PMA/510(K) Number
K972994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS5010
Device Lot Number7410309
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/29/2026
06/11/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date06/05/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown